# SDR UPS204575

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 574-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-224-01.00-01) ON MCD SHEAR WEB AT STA 574 TO 580 WL 208, LBL 60.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND FILLER.  FINAL INSTALLATION PER SRM 51-10-2, 51-10-6, 53-10-11, 51-40-2, 51-30-2.
